Document Type : Original Manuscript

Authors

1 Department of Pure Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159- 91775, Mashhad, Iran.

2 Department of Mathematics, University of Birjand, P.O. Box 97175-615, Birjand, Iran.

Abstract

‎‎Let $R$ be a commutative ring with identity and let $M$ be an $R$-module‎. ‎We define the primary spectrum of $M$‎, ‎denoted by $\mathcal{PS}(M)$‎, ‎to be the set of all primary submodules $Q$ of $M$ such that $(\operatorname{rad}Q:M)=\sqrt{(Q:M)}$‎. ‎In this paper‎, ‎we topologize $\mathcal{PS}(M)$ with a topology having the Zariski topology on the prime spectrum $\operatorname{Spec}(M)$ as a subspace topology‎. ‎We investigate compactness and irreducibility of this topological space and provide some conditions under which $\mathcal{PS}(M)$ is a spectral space‎.

Keywords

1. A. Abbasi and D. Hassanzadeh-Lelekaami, Quasi-prime submodules and developed Zariski topology, Algebra Colloq., 19 (2012), 1089–1108.
2. H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, On the prime spectrum of X- injective modules, Comm. Algebra, 38 (2010), 2606–2621.
3. H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, On the prime spectrum of a module and Zariski topologies, Comm. Algebra, 38 (2010), 4461–4475
4. M. F. Atiyah and I. Macdonald, Introduction to commutative algebra, Longman Higher Education, New York, 1969.
5. M. Behboodi and M. R. Haddadi, Clasical Zariski topology of modules and spectral spaces I, Int. Elec. J. Algebra, 4 (2008), 104–130.
6. M. Behboodi and M. R. Haddadi, Clasical Zariski topology of modules and spectral spaces II, Int. Elec. J. Algebra, 4 (2008), 131–148.
7. N. Bourbanki, Algebra Commutative, Chap., 1. 2. Hermann, Parise, 1961.
8. T. Duraivel, Topology on spectrum of modules, J. Ramanujan Math. Soc., 9 (1994), 25–34.
9. Z. A. EL-Bast and P. P. Smith, Multiplication modules, Comm. Algebra, 16 (1988), 755–779.
10. K. R. Goodearl and R. B. Warfield, An introduction to noncommutative Noetherian rings, (Second Edition), London Math. Soc. Student Texts 16, Cambridge University Press, Cambridge, 2004.
11. M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969), 43–60.
12. C. P. Lu, The Zariski topology on the prime spectrum of a module, Houston J. Math., 25 (1999), 417–432.
13. C. P. Lu, Saturations of submodules, Comm. Algebra, 31 (2003), 2655–2673.
14. C. P. Lu, A module whose prime spectrum has the surjective natural map, Houston J. Math., 33 (2007), 125–143.
15. R. L. McCasland and M. E. Moore, Prime submodules, Comm. Algebra, 20 (1992), 1803–1817.
16. R. L. McCasland, M. E. Moore and P. F. Smith, On the spectrum of a module over a commutative ring, Comm. Algebra, 25 (1997), 79–103.
17. M. E. Moore and S. J. Smith, Prime and radical submodules of a modules over a commutative ring, Comm. Algebra, 30 (2002), 5037–5064.
18. G. Zhang, F. Wang and W. Tong, Multiplication modules in which every prime submodule is contained in a unique maximal submodule, Comm. Algebra, 32 (2004), 1945–1959.